# SDR CA070126007

- Difficulty date: January 21, 2007
- Submitted: May 1, 2007
- Operation: General aviation
- Make and model: Bell 205A-1
- Aircraft time: 13,110 hours
- System (JASC): 5302 · Rotorcraft Tail Boom
- Part: Fitting
- Part number: 205030767005
- Condition: Cracked
- Location: Tail Boom
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING AIRFRAME INSPECTION, A CRACK WAS FOUND ON LONGERON P/N 205-030-207-005 UNDER FITTING P/N 205-030-767-005. FITTING REMOVED, INSPECTED FOUND TO BE CRACKED AT AFT SIDE OF BOLT LOCATION. CRACKS IN FITTING P/N 205-030-767-005 NOT FOUND UNTIL REMOVAL OF PART. THIS FITTING IS KNOWN TO CRACK AT THE RIVET HOLE LOCATIONS, BUT IN THIS INSTANCE, IT WAS CRACKED ON THE AFT SIDE OF THE BOLT HOLE LOCATION. LONGERON AND FITTING WERE REPLACED WITH NEW PARTS.  (TC# 20070126007)
